Yes I have some discomfort in my right testicle the

Patient : Yes I have some discomfort in my right testicle. the pain comes and goes. whenever I take advil the pain goes away
Doctor :   Hi. Thanks for your query, albeit small and specific. It says you have a pain in the right testicle which subsides o n taking Advil (Ibuprofen). This indicates that you have mild symptoms and may not be serious at the moment but can turn out to be a bigger problems later. This is the need for proper clinical evaluation and have proper test to see what the problems may be. I would advise you the following: -Clinical examination by an Urologist or a General Surgeon. -Tests of blood and urine -Ultrasonography of the abdomen for urogenital system and scrotum The proper diagnosis will help to get you the correct advice and treatment. Stop taking Advil as gives you painless time and one tends to forget the intensity that the problem may be serious as Orchitis or cancer of the testis. I hope this answer helps you.

Related Q&A

Q: I am concerned about having ascites. I have been a heavy drinker for a number of years. I had acute alcoholic hepatit...

Q: My 5 year old daughter has been experiences some non discript symptoms. Frequent nose bleeds for several months, two ...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews